# SDR SIMA952991

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7253722001
- Condition: Corrosion
- Location: Bs 258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING MBV/HMBV INSPECTION, FOUND ANGLE WHICH ATTACHES TO FLOOR FRAME AT STATION 258 HAD CORROSION ALONG ITS FULL LENGTH.  REMOVED AND REPLACED ANGLE P/N 7253722-001 ATTACHED TO FRAME AT STATION 258 IAW SAB SRM 51-20.  (M)
